MathSciNet Relay Station
MathSciNet bibliographic data
MR1945764 81Q20
Dimassi, M.; Guillot, J. C.; Ralston, J. Semiclassical asymptotics in magnetic Bloch bands. J. Phys. A 35 (2002), no. 35, 7597–7605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement